# SDR WTAA970107

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Controller
- Part number: 94959411
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - LEFT ENGINE WOULD NOT DEVELOP TAKEOFF POWER.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED TTL SYSTEM PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING TTL CONTROLLER.  OPERATIONAL CHECK SATISFACTORY.  (X)
